Two theorems on error estimation and some of their applications
Doklady Akademii Nauk, Tome 150 (1963) no. 2, pp. 271-274
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_150_2_a13,
author = {Yu. I. Cherskii},
title = {Two theorems on error estimation and some of their applications},
journal = {Doklady Akademii Nauk},
pages = {271--274},
year = {1963},
volume = {150},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_150_2_a13/}
}
Yu. I. Cherskii. Two theorems on error estimation and some of their applications. Doklady Akademii Nauk, Tome 150 (1963) no. 2, pp. 271-274. http://geodesic.mathdoc.fr/item/DAN_1963_150_2_a13/